| Model Number |
FX4008SWC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
06/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, around three months after implant placement.Bone quality around the area was type iv, and oral hygiene around the implant was moderate.Local infection was observed during the implant removal surgery.Bone augmentation material was used on implant placement surgery.The patient has since recovered.
Additional Manufacturer Narrative
Please see attached summary memo.